# SDR ASAA2023081844695

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,413 hours, 15,485 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Loose
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-RING ON #2 ENGINE OIL CAP EXCESSIVELY LOOSE. GROUNDED - YES. REMOVED AND REPLACED O-RING ON #2 ENGINE OIL CAP PER AMM 79-11-01. OPENING ON FAN COWL NOT REQUIRED.
